# SDR CALA2023102303152

- Difficulty date: October 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 76,643 hours, 33,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311146100200
- Condition: Corroded
- Location: Y254, Fr20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R/H FR20, Y-254 FLOOR SUPPORT BEAM HAS CORROSION ON U PPER SUFACE A3NB-53-3-6038 PER HAECO LCQ NON ROUTINE 9294357/383 57 GENERATED BY V919150
